Jian-Guo Liu

  • Professor of Physics
  • Professor of Mathematics (Joint)
External address: 285 Physics Bldg, Durham, NC 27708
Internal office address: Box 90320, Durham, NC 27708-0320
Phone: (919) 660-2500
Education & Training
  • Ph.D., University of California at Los Angeles 1990

  • M.S., Fudan University (China) 1985

  • B.S., Fudan University (China) 1982

Liu, J-G, and Mieussens, L. "Analysis of an asymptotic preserving scheme for linear kinetic equations in the diffusion limit." SIAM Journal on Numerical Analysis 48.4 (2010): 1474-1491. Full Text Open Access Copy

Liu, J-G, Liu, J, and Pego, RL. "Stable and accurate pressure approximation for unsteady incompressible viscous flow." Journal of Computational Physics 229.9 (2010): 3428-3453. Full Text

Liu, J-G, and Pego, RL. "Stable discretization of magnetohydrodynamics in bounded domains." Communications in Mathematical Sciences 8.1 (2010): 235-251.

Liu, J-G, and Pego, R. "Stable discretization of magnetohydrodynamics in bounded domains." Commun. Math. Sci. 8 (2010): 234-251. (Academic Article)

Ha, S-Y, and Liu, J-G. "A simple proof of the Cucker-Smale flocking dynamics and mean-field limit." Communications in Mathematical Sciences 7.2 (2009): 297-325.

Liu, J-G, and Wang, W-C. "Characterization and regularity for axisymmetric solenoidal vector fields with application to navier-stokes equation." SIAM Journal on Mathematical Analysis 41.5 (2009): 1825-1850. Full Text

Liu, J-G, Liu, J, and Pego, RL. "Error estimates for finite-element Navier-Stokes solvers without standard Inf-Sup conditions." Chinese Annals of Mathematics. Series B 30.6 (2009): 743-768. Full Text

Lin, Y, Lee, J-H, Liu, J, Chai, M, Mix, JA, and Liu, QH. "A hybrid SIM-SEM method for 3-D electromagnetic scattering problems." IEEE Transactions on Antennas and Propagation 57.11 (2009): 3655-3663. Full Text

Liu, QH, Lin, Y, Liu, J, Lee, J-H, and Şimşek, E. "A 3-D spectral integral method (SIM) for surface integral equations." IEEE Microwave and Wireless Components Letters 19.2 (2009): 62-64. Full Text

Lu, X, Lin, P, and Liu, J-G. "Analysis of a sequential regularization method for the unsteady Navier-Stokes equations." Mathematics of Computation 77.263 (2008): 1467-1494. Full Text